# SDR DALA2022080205319

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 22,393 hours, 2,883 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 ON THE GROUND WITH PACKS OPERATING, THE AC SYSTEM EMITS A VERY UNPLEASANT MUSTY SOUR ODOR IN COCKPIT AND CABIN. CORRECTIVE ACTION: T/S. R/R #1 BEARING MANIFOLD PACKING. PERF BSI. DECONTAMINATION PERFORMED. R/R RT + LT WATER EXT, AIR RECIRC FILTERS. PERF HIGH PWR RUN. INSP APU, PERF 2ND DECONTAMINATION. (9227777)
